Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

A Fundamental System of Invariants of the General Modular Linear Group with a Solution of the Form Problem

Leonard Eugene Dickson
Transactions of the American Mathematical Society
Vol. 12, No. 1 (Jan., 1911), pp. 75-98
DOI: 10.2307/1988736
Stable URL:
Page Count: 24
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 7 references.

  • *
    his Linear Groups, p. 216.
  • E. H. MOORE, Bulletin of the American Mathe- matical Society, vol. 2 (1896), p. 189.
  • *
    DICKSON, these Transactions, this volume, p. 1.
  • *
    These Transactions, vol. 3 (1902), p. 291.
  • *
    JORDAN, Traité des Substitutions, p. 127.
  • *
    DICKSON, Bulletin of the American Mathematical Society, vol. 14 (1908), p. 161.
  • *
    these Transactions, vol. 10 (1909), p. 134.